American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(04A20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 77 found      Go to page: 1 2 3

[1] Albin L. Jones. More on partitioning triples of countable ordinals. Proc. Amer. Math. Soc. 135 (2007) 1197-1204. MR 2262926.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Menachem Kojman. Hindman spaces. Proc. Amer. Math. Soc. 130 (2002) 1597-1602. MR 1887003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Krzysztof Mazur. A modification of Louveau and Velickovic's construction for $F_\sigma$-ideals. Proc. Amer. Math. Soc. 128 (2000) 1475-1479. MR 1626442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Paolo Lipparini. Every $(\lambda^+,\varkappa^+)$-regular ultrafilter is $(\lambda,\varkappa)$-regular. Proc. Amer. Math. Soc. 128 (2000) 605-609. MR 1623032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Todd Eisworth. Selective ultrafilters and $\omega\rightarrow(\omega)^\omega$ . Proc. Amer. Math. Soc. 127 (1999) 3067-3071. MR 1600136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Tsarpalias. A note on the Ramsey property. Proc. Amer. Math. Soc. 127 (1999) 583-587. MR 1458267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Janusz Pawlikowski. The fundamental group of a compact metric space. Proc. Amer. Math. Soc. 126 (1998) 3083-3087. MR 1452818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Menachem Kojman and Saharon Shelah. A ZFC Dowker space in $\aleph_{\omega+1}$: An application of pcf theory to topology. Proc. Amer. Math. Soc. 126 (1998) 2459-2465. MR 1605988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Salvador Garcia-Ferreira and Claude Laflamme. The $\gamma_p$ property and the reals. Proc. Amer. Math. Soc. 126 (1998) 1791-1798. MR 1443153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jacek Cichon and Jan Kraszewski. On some new ideals on the Cantor and Baire spaces. Proc. Amer. Math. Soc. 126 (1998) 1549-1555. MR 1452798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ireneusz Reclaw. On cardinal invariants for CCC $\sigma$-ideals. Proc. Amer. Math. Soc. 126 (1998) 1173-1175. MR 1423332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Claude Laflamme. Combinatorial aspects of F$_\sigma$ filters with an application to $\mathcal N$-sets. Proc. Amer. Math. Soc. 125 (1997) 3019-3025. MR 1401747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Tomek Bartoszynski. Splitting number. Proc. Amer. Math. Soc. 125 (1997) 2141-2145. MR 1372023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Moti Gitik and Saharon Shelah. Less saturated ideals. Proc. Amer. Math. Soc. 125 (1997) 1523-1530. MR 1363421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Peter Elias. A classification of trigonometrical thin sets and their interrelations. Proc. Amer. Math. Soc. 125 (1997) 1111-1121. MR 1363456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Marion Scheepers. The least cardinal for which the Baire category theorem fails. Proc. Amer. Math. Soc. 125 (1997) 579-585. MR 1350961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Shai Ben-David and Saharon Shelah. The two-cardinals transfer property and resurrection of supercompactness. Proc. Amer. Math. Soc. 124 (1996) 2827-2837. MR 1326996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ilijas Farah. A coherent family of partial functions on $\mathbb{N}$ . Proc. Amer. Math. Soc. 124 (1996) 2845-2852. MR 1327009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Masahiro Shioya. The minimal normal $\mu$-complete filter on $P\sb \kappa\lambda$ . Proc. Amer. Math. Soc. 123 (1995) 1565-1572. MR 1234632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Tomek Bartoszyński and Haim Judah. On the cofinality of the smallest covering of the real line by meager sets. II . Proc. Amer. Math. Soc. 123 (1995) 1879-1885. MR 1242073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Salma Kuhlmann. Isomorphisms of lexicographic powers of the reals . Proc. Amer. Math. Soc. 123 (1995) 2657-2662. MR 1260172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Tomek Bartoszyński and Marion Scheepers. Filters and games . Proc. Amer. Math. Soc. 123 (1995) 2529-2534. MR 1249868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Karel Prikry. A nonhomogeneity property of $\sigma$-ideals . Proc. Amer. Math. Soc. 123 (1995) 2861-2865. MR 1273516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Zuzana Bukovská and Lev Bukovský. Adding small sets to an ${\bf N}$-set . Proc. Amer. Math. Soc. 123 (1995) 3867-3873. MR 1285977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Friedrich Wehrung. Baire paradoxical decompositions need at least six pieces . Proc. Amer. Math. Soc. 121 (1994) 643-644. MR 1209101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Marcin Penconek and Piotr Zakrzewski. The existence of nonmeasurable sets for invariant measures . Proc. Amer. Math. Soc. 121 (1994) 579-584. MR 1182704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Péter Komjáth. A decomposition theorem for ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 120 (1994) 921-927. MR 1169038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Paul Szeptycki. Countable metacompactness in $\Psi$-spaces . Proc. Amer. Math. Soc. 120 (1994) 1241-1246. MR 1169890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Sławomir Solecki. Certain games, category, and measure . Proc. Amer. Math. Soc. 119 (1993) 275-279. MR 1149979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Claude Laflamme. Zapping small filters . Proc. Amer. Math. Soc. 114 (1992) 535-544. MR 1068126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 77 found      Go to page: 1 2 3